stools. Tuesday , January 10th , 2017 - 18:25:07 PM
Well there you have it. Let's move on to what I am covering, in our business we have three different options which are:
Some medicines may cause you green colored stool, but it is more common in children than in adults. But if the green color stays for more than three days then consult a doctor specially when the color is observed after taking an antibiotic.
Allergic reaction as a stool softener side effect is not common. However, some of the affected people may report it, in rare cases. Allergies are in the form of hives, skin rashes, swelling of hands, and tongue, etc. If the allergic response is accompanied by difficulty in breathing, you may need to call emergency services.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Pelican State claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.